Orbifold regularity of weak kähler-einstein metrics

Chi Li, Gang Tian

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

We show that weak Kähler-Einstein metrics on Q-Fano varieties are smooth orbifold metrics away from analytic subsets of complex codimension at least three. Our proof uses orbifold resolution of singularities.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages169-178
Number of pages10
DOIs
StatePublished - 2019
Externally publishedYes

Publication series

NameContemporary Mathematics
Volume735
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Complex Monge-Ampèrequations
  • Fano varieties
  • Kähler-Einstein metrics
  • Smooth orbifold metrics

Fingerprint

Dive into the research topics of 'Orbifold regularity of weak kähler-einstein metrics'. Together they form a unique fingerprint.

Cite this